General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy MIAN:

Personal entry:
Save password
Forgotten password?

Tr. Mat. Inst. Steklova, 2002, Volume 237, Pages 143–148 (Mi tm327)  

This article is cited in 11 scientific papers (total in 11 papers)

On Upper and Lower Prices in Discrete-Time Models

L. Rüschendorf

Albert Ludwigs University of Freiburg

Abstract: A simple convex ordering argument in the class of equivalent martingale measures is used to determine the upper and lower prices of a convex claim in a general discrete-time model ($N$-period model) with bounded components. Under an approximation condition, the upper price is given by the price in a related Cox–Ross–Rubinstein model. As an application, we discuss a discrete-time stochastic volatility model.

Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 237, 134–139

Bibliographic databases:
UDC: 519.2+519.8
Received in April 2001

Citation: L. Rüschendorf, “On Upper and Lower Prices in Discrete-Time Models”, Stochastic financial mathematics, Collected papers, Tr. Mat. Inst. Steklova, 237, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 143–148; Proc. Steklov Inst. Math., 237 (2002), 134–139

Citation in format AMSBIB
\by L.~R\"uschendorf
\paper On Upper and Lower Prices in Discrete-Time Models
\inbook Stochastic financial mathematics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 237
\pages 143--148
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 237
\pages 134--139

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gushchin, É. Mordecki, “Bounds on Option Prices for Semimartingale Market Models”, Proc. Steklov Inst. Math., 237 (2002), 73–113  mathnet  mathscinet  zmath
    2. Bergenthum J., Ruschendorf L., “Comparison of option prices in semimartingale models”, Finance and Stochastics, 10:2 (2006), 222–249  crossref  mathscinet  zmath  isi  scopus
    3. N. Josephy, L. Kimball, V. R. Steblovskaya, A. V. Nagaev, M. Pasnievskii, “An algorithmic approach to non-self-financing hedging in a discrete-time incomplete market”, Discrete Math. Appl., 17:2 (2007), 189–207  mathnet  crossref  crossref  mathscinet  elib
    4. Ivanov R.V., “On the pricing of American options in exponential Levy markets”, Journal of Applied Probability, 44:2 (2007), 409–419  crossref  mathscinet  zmath  isi  scopus
    5. Rokhlin D.B., “Martingale selection problem and asset pricing in finite discrete time”, Electronic Communications in Probability, 12 (2007), 1–8  crossref  mathscinet  zmath  isi  scopus
    6. A. Jurlewicz, A. Wyłomańska, P. Żebrowski, “Financial data analysis by means of coupled continuous-time random walk in Rachev-Ruschendorf model”, Acta Physica Polonica A, 114:3 (2008), 629–635  crossref  adsnasa  isi  elib  scopus
    7. Courtois C., Denuit M., “Convex bounds on multiplicative processes, with applications to pricing in incomplete markets”, Insurance Mathematics & Economics, 42:1 (2008), 95–100  crossref  mathscinet  zmath  isi  scopus
    8. A. Jurlewicz, A. Wyłomańska, P. Żebrowski, “Coupled continuous-time random walk approach to the Rachev-Ruschendorf model for financial data”, Physica A-Statistical Mechanics and Its Applications, 388:4 (2009), 407–418  crossref  adsnasa  isi  scopus
    9. D. B. Rokhlin, “Recurrence relations for price bounds of contingent claims in discrete time market models”, Theory Probab. Appl., 56:1 (2012), 72–95  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. Nakajima R., Kumon M., Takemura A., Takeuchi K., “Approximations and asymptotics of upper hedging prices in multinomial models”, Japan Journal of Industrial and Applied Mathematics, 29:1 (2012), 1–21  crossref  mathscinet  zmath  isi  scopus
    11. Tkalinski T.J., “Convex Hedging of Non-Superreplicable Claims in Discrete-Time Market Models”, Math. Method Oper. Res., 79:2 (2014), 239–252  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:240
    Full text:88

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019